# SDR AU990896

- Difficulty date: September 3, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bag JETSTM3201
- Engine: Garrtt TPE33112UA
- Propeller: Mcauly 4HFR34C653
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: L106FA0
- Condition: Cracked
- Location: Propeller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER BLADE CRACKED ON THE CAMBER SIDE OF THE BLADE IN THE MID-SPAN POSITION.  THE CRACK RUNS IN A CHORDWISE DIRECTION APPROXIMATELY 381 MM (15 INCHES) FROM THE TIP.
